# SDR QXEA200501268

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 17,699 hours, 25,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Hand Rail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - MAIN CABIN DOOR WILL NOT OPEN.  MAINTENANCE INSPECTED AND FOUND LOOSE BOLT AT AFT HANDRAIL PIVOT POINT.  TIGHTENED BOLT.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
